# SDR SWAA2023031014438

- Difficulty date: March 8, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N7811F
- Make and model: Boeing 737-76N
- Aircraft serial: 28654
- Aircraft time: 57,692 hours, 34,322 cycles
- System (JASC): 2610 · Detection System
- Part: Sensor
- Condition: Overheated
- Location: Zn 200 Fus Top
- Stage of operation: DE
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LH WING TO BODY OVERHEAT FC 10 AND 14. TROUBLESHOOT PER FIM 26-18 TASK 802. HAS HISTORY<[01] PERFORMED WING TO BODY OVERHEAT MODULE BITE CHECK REF FIM 26-18 TASK 801 FOUND FAULT CODES 10 AND 14. INSPECTED LEFT WING DUCTING REF AMM 36-13-01. FOUND NO VISIBLE DUCTING ISSUES. WING TO BODY OVERHEAT LIGHT REMAINS ON WITH ALL BLEED SOURCES TURNED OFF. OK TO CONTINUE PER MEL 26-12-01 SP1 C/W AUTH CODE 124396. AIRCRAFT OK FOR SERVICE.;[02] REMOVED AND REPLACED SENSER ELEMENT REF AMM 26-18-01 TESTOK ;OPS CK GOOD
